# SDR CA970903017

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Condition: Separated
- Location: Left Hand
- Part time: 3,642 hours
- Component: 32100021
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT INBOARD TIRE TREAD SEPARATION ON TAKEOFF. LEFT INBOARD AND OUTBOARD WHEEL ASSEMBLY CHANGED.
